# SDR USAA2014051500005

- Difficulty date: May 12, 2014
- Submitted: May 15, 2014
- Operation: Air carrier
- Aircraft: N277AY
- Make and model: Airbus A330-323
- Aircraft serial: 380
- Aircraft time: 61,207 hours, 8,597 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 3022053001
- Part serial: MX621030
- Condition: Leaking
- Location: Hydraulic Sys
- Part time: 38,037 hours, 5,408 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

THE CAPTAIN CALLED DISPATCH SHORTLY AFTER TAKEOFF FROM CLT TO REPORT A GREEN HYD SYS LEAK.  THE FLIGHT RETURNED TO CLT & LANDED SAFELY.  REMOVED THE NR 2 GREEN HYD PUMP.  CLEANED PANELS 191AB & 197FB.
